# SDR GTIA2017110402229

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,557 hours, 21,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN PANEL BETWEEN RIBS 16-17 CORROSION FOUND.  REPAIRED IAW EO 5721-1750 REV 00.
